# SDR AALA20141029005

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 86,251 hours, 13,674 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H, A

## Discrepancy

ON TAKEOFF RT IDG LIGHT ILLUMINATED & ELEC ODOR REPORTED IN CABIN.  PERFORMED QRH PROCEDURES & RETURNED.  NO EMER DECLARED, LANDING UNEVENTFUL & WAS NOT OVERWEIGHT.  SERVICED RT IDG.  SYS GND CHECKED NORMAL OPERATION CLOSED.
